# SDR DXTA200702202

- Difficulty date: May 17, 2007
- Submitted: June 1, 2007
- Operation: Air carrier
- Aircraft: N916QS
- Make and model: Cessna 750
- Aircraft serial: 7500116
- Aircraft time: 6,953 hours, 4,350 cycles
- Engine: Allsn AE3007C
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Part number: 315381
- Part serial: 03210542
- Condition: Out Of Balance
- Location: Mlg
- Part time: 6,559 hours, 4,109 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: E
- Precautionary procedure: C

## Discrepancy

NOSE WHEEL SHIMMY AT 60KTS, ABORTED TAKEOFF. REMOVED AND REPLACED BOTH NOSE TIRES. WORK DONE IAW MM 32-41-02.
